# SDR FDEA200908082954

- Difficulty date: August 8, 2009
- Submitted: August 10, 2009
- Operation: Air carrier
- Aircraft: N573FE
- Make and model: Doug MD-11
- Aircraft serial: 48769
- Aircraft time: 41,484 hours, 7,781 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BARREL NUT HOLES INSPECTION/ REPAIR - BOLT HOLE 27 LEFT BORE HOLE FOUND   CORRODED.  REPAIR CARRIED OUT AS PER E.A. 1-5510-131653,  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REVISION 107.
